MathSciNet Relay Station
MathSciNet bibliographic data
MR2199229 32E30 (32E10 32L05 32Q28)
Forstnerič, Franc Runge approximation on convex sets implies the Oka property. Ann. of Math. (2) 163 (2006), no. 2, 689–707.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement